The Annals of Statistics

Correction: Order Restricted Statistical Tests on Multinomial and Poisson Parameters: The Starshaped Restriction

Richard L. Dykstra and Tim Robertson

Full-text: Open access

Article information

Source
Ann. Statist., Volume 15, Number 1 (1987), 469.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350283

Digital Object Identifier
doi:10.1214/aos/1176350283

Mathematical Reviews number (MathSciNet)
MR885754

Zentralblatt MATH identifier
0655.62019

JSTOR
links.jstor.org

Citation

Dykstra, Richard L.; Robertson, Tim. Correction: Order Restricted Statistical Tests on Multinomial and Poisson Parameters: The Starshaped Restriction. Ann. Statist. 15 (1987), no. 1, 469. doi:10.1214/aos/1176350283. https://projecteuclid.org/euclid.aos/1176350283


Export citation

See also

  • Original Paper: Richard L. Dykstra, Tim Robertson. Order Restricted Statistical Tests on Multinomial and Poisson Parameters: The Starshaped Restriction. Ann. Statist., Volume 10, Number 4 (1982), 1246--1252.